Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 2, Pages 335-342
http://dx.doi.org/10.1155/S0161171296000476

Some results on boundary value problems for functional differential equations

University of Loannina, Department of Mathematics, Loannina 451 10, Greece

Received 15 July 1993; Revised 29 December 1993

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Existence results for a second order boundary value problem for functional differential equation, are givn. The results are based on the nonlinear Alternative, of Leray-Schauder and rely on a priori bounds on solutions. These results are generalizations of recent results from ordinary differential equations and complete our earlier results on the same problem.